# SDR AALA201907229012

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 40,924 hours, 6,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNED: EMERGENCY FLASHLIGHT AT DOOR 4L INOPERATIVE. MAINTENANCE REPLACED FLASHLIHGT PER STANDARD PRACTICES.
